RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 35, Issue 2(212)  


Cluster expansions in lattice models of statistical physics and the quantum theory of fields
V. A. Malyshev
3
A survey of Linnik's large sieve and the density theory of zeros of $L$-functions
A. F. Lavrik
55
The actions of groups and Lie algebras on non-commutative rings
V. K. Kharchenko
67
On the sums of trigonometric series
I. N. Pak
91
Asymptotic representation of orthogonal polynomials
B. L. Golinskii
145
David Aleksandrovich Kveselava (obituary)
N. P. Vekua, A. A. Dorodnitsyn, V. D. Kupradze, M. A. Lavrent'ev, G. S. Litvinchuk, T. A. Èbanoidze
197

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A Cantor limit set
Yu. S. Barkovskii, G. M. Levin
201
The theory of residues in commutative algebras
M. M. Vinogradov
203
The Poincaré polynomial of the space of form-residues on a quasi-homogeneous complete intersection
V. V. Goryunov
205
Mobility and extension of fundamental sequences
S. Kotanov
207
Necessary optimality conditions in smoothly-convex problems with operator constraints
L. I. Krechetov
209
The absence of $L_2$-solutions for periodic partial differential equations
P. A. Kuchment
211
The boundary of a set of stable matrices
L. V. Levantovskii
213
An averaging principle and a theorem on large deviations for a family of extensions of a $Y$-flow
V. B. Minasyan
215
Classification of flags of foliations
N. M. Mishachev
217
Summability to $+\infty $ of Haar and Walsh series
N. B. Pogosyan
219
The theory of Jordan algebras with a minimum condition
A. M. Slin'ko
221
Rings whose quotient rings are all semi-injective
A. A. Tuganbaev
223
Cohomology of groups and algebras of flows
B. L. Feigin
225
A bound for the measure of the mutual transcendence of values of $E$-functions connected by arbitrary algebraic equations over $\mathbb{C}(z)$
A. B. Shidlovskii
227
Extensions of algebraic groups that are transitive on projective varieties
M. T. Èl'baradi
229

Mathematical Events in the USSR
Konstantin Ivanovich Babenko (on his sixtieth birthday)
L. R. Volevich, G. P. Voskresenskii, A. V. Zabrodin, A. N. Kolmogorov, O. A. Oleinik, V. M. Tikhomirov
231
Nikolai Aleksandrovich Shanin (on his sixtieth birthday)
S. Yu. Maslov, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko
241
Georgii Dmitrievich Suvorov (on his sixtieth birthday)
P. P. Belinskii, V. I. Belyi, V. Ya. Gutlyanskii, M. A. Lavrent'ev, B. V. Shabat
247
Sessions of the Petrovskii Seminar on differential equations and problems of mathematical physics
N. V. Krylov, M. V. Safonov, V. P. Maslov, L. A. Bunimovich, Ya. G. Sinai, S. M. Kozlov, V. E. Zakharov, A. G. Aslanyan, D. G. Vasil'ev, V. B. Lidskii, R. I. Nigmatulin, V. M. Petkov
251
The Sixth Soviet–Czechoslovak Meeting on Applications of Methods of Function Theory and Functional Analysis to the Equations of Mathematical Physics and Computational Mathematics
J. Brilla, V. N. Maslennikova, V. S. Sarkisyan
257

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
263

Correction to the paper: “The problem of mass transfer with a discontinuous cost function and a mass statement of the duality problem for convex extremal problems”
V. L. Levin, A. A. Milyutin
275
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019